Gignac, William
Equidistribution of preimages over nonarchimedean fields for maps of good reduction  [ Équidistribution des préimages sur un corps non archimédien pour les applications ayant bonne réduction ]
Annales de l'institut Fourier, Tome 64 (2014) no. 4 , p. 1737-1779
MR 3329678 | Zbl 06387322
doi : 10.5802/aif.2895
URL stable : http://www.numdam.org/item?id=AIF_2014__64_4_1737_0

Classification:  37P50,  37P55,  37P05
Mots clés: équidistribution, dynamique non archimédienne, espaces de Berkovich, applications ayant bonne réduction, multiplicités, ensemble exceptionnel
Dans cet article, nous montrons un analogue du théorème d’équidistribution des préimages en dynamique complexe pour des applications définies sur un corps non archimédien et ayant bonne réduction. Bien que, en général ce théorème ne soit qu’un analogue partiel, nous montrons que pour la plupart des applications ayant bonne réduction c’est un analogue exact. Dans le cas particulier où le corps non archimédien est muni de la norme triviale, nous montrons un résultat plus fort, à savoir que les préimages des valuations «  modérées  » sont équidistribuées asymptotiquement par rapport à une mesure canonique.
In this article we prove an analogue of the equidistribution of preimages theorem from complex dynamics for maps of good reduction over nonarchimedean fields. While in general our result is only a partial analogue of the complex equidistribution theorem, for most maps of good reduction it is a complete analogue. In the particular case when the nonarchimedean field in question is equipped with the trivial absolute value, we are able to supply a strengthening of the theorem, namely that the preimages of any tame valuation equidistribute to a canonical measure.

Bibliographie

[1] Baker, Matthew H.; Rumely, Robert Equidistribution of small points, rational dynamics, and potential theory, Ann. Inst. Fourier (Grenoble), 56 (2006) no. 3, p. 625–688 Article  Numdam | MR 2244226 | Zbl 1234.11082

[2] Berkovich, Vladimir G. Spectral theory and analytic geometry over non-Archimedean fields, American Mathematical Society, Providence, RI, Mathematical Surveys and Monographs, 33 (1990), p. x+169 MR 1070709 | Zbl 0715.14013

[3] Berkovich, Vladimir G. Étale cohomology for non-Archimedean analytic spaces, Inst. Hautes Études Sci. Publ. Math. (1993) no. 78, p. 5–161 (1994) Article  Numdam | MR 1259429 | Zbl 0804.32019

[4] Bourbaki, Nicolas Commutative algebra. Chapters 1–7, Springer-Verlag, Berlin, Elements of Mathematics (Berlin) (1998), p. xxiv+625 (Translated from the French, Reprint of the 1989 English translation) MR 1727221 | Zbl 0673.00001

[5] Briend, Jean-Yves; Duval, Julien Deux caractérisations de la mesure d’équilibre d’un endomorphisme de P k (), Publ. Math. Inst. Hautes Études Sci. (2001) no. 93, p. 145–159 Article  Numdam | MR 1863737 | Zbl 1010.37004

[6] Brolin, Hans Invariant sets under iteration of rational functions, Ark. Mat., 6 (1965), p. 103–144 (1965) Article  MR 194595 | Zbl 0127.03401

[7] Chambert-Loir, Antoine Mesures et équidistribution sur les espaces de Berkovich, J. Reine Angew. Math., 595 (2006), p. 215–235 Article  MR 2244803 | Zbl 1112.14022

[8] Dinh, Tien-Cuong Analytic multiplicative cocycles over holomorphic dynamical systems, Complex Var. Elliptic Equ., 54 (2009) no. 3-4, p. 243–251 Article  MR 2513537 | Zbl 1161.37329

[9] Dinh, Tien-Cuong; Sibony, Nessim Dynamique des applications d’allure polynomiale, J. Math. Pures Appl. (9), 82 (2003) no. 4, p. 367–423 Article  MR 1992375 | Zbl 1033.37023

[10] Dinh, Tien-Cuong; Sibony, Nessim Equidistribution towards the Green current for holomorphic maps, Ann. Sci. Éc. Norm. Supér. (4), 41 (2008) no. 2, p. 307–336 Numdam | MR 2468484 | Zbl 1160.32029

[11] Edixhoven, B.; Evertse, J.-H. Diophantine approximation and abelian varieties, Springer-Verlag, Berlin, Lecture Notes in Mathematics, 1566 (1993), p. xiv+127 (Introductory lectures, Papers from the conference held in Soesterberg, April 12–16, 1992) Article  MR 1288998

[12] Ein, Lawrence; Lazarsfeld, Robert; Smith, Karen Uniform approximation of Abhyankar valuation ideals in smooth function fields, Amer. J. Math., 125 (2003) no. 2, p. 409–440 Article  MR 1963690 | Zbl 1033.14030

[13] Eisenbud, David Commutative algebra, with a view toward algebraic geometry, Springer-Verlag, New York, Graduate Texts in Mathematics, 150 (1995), p. xvi+785 MR 1322960 | Zbl 0819.13001

[14] Faber, Xander Equidistribution of dynamically small subvarieties over the function field of a curve, Acta Arith., 137 (2009) no. 4, p. 345–389 Article  MR 2506588 | Zbl 1234.37058

[15] Fakhruddin, Najmuddin Questions on self maps of algebraic varieties, J. Ramanujan Math. Soc., 18 (2003) no. 2, p. 109–122 MR 1995861 | Zbl 1053.14025

[16] Favre, Charles; Jonsson, Mattias Brolin’s theorem for curves in two complex dimensions, Ann. Inst. Fourier (Grenoble), 53 (2003) no. 5, p. 1461–1501 Article  Numdam | MR 2032940 | Zbl 1113.32005

[17] Favre, Charles; Jonsson, Mattias The valuative tree, Springer-Verlag, Berlin, Lecture Notes in Mathematics, 1853 (2004), p. xiv+234 Article  MR 2097722 | Zbl 1064.14024

[18] Favre, Charles; Rivera-Letelier, Juan Équidistribution quantitative des points de petite hauteur sur la droite projective, Math. Ann., 335 (2006) no. 2, p. 311–361 Article  MR 2221116 | Zbl 1175.11029

[19] Favre, Charles; Rivera-Letelier, Juan Théorie ergodique des fractions rationnelles sur un corps ultramétrique, Proc. Lond. Math. Soc. (3), 100 (2010) no. 1, p. 116–154 Article  MR 2578470 | Zbl 1254.37064

[20] Fornæss, John Erik; Sibony, Nessim Complex dynamics in higher dimension. I, Astérisque (1994) no. 222, p. 5, 201–231 (Complex analytic methods in dynamical systems (Rio de Janeiro, 1992)) MR 1285389 | Zbl 0813.58030

[21] Fornæss, John Erik; Sibony, Nessim Complex dynamics in higher dimension. II, Modern methods in complex analysis (Princeton, NJ, 1992), Princeton Univ. Press, Princeton, NJ (Ann. of Math. Stud.) 137 (1995), p. 135–182 MR 1369137 | Zbl 0847.58059

[22] Freire, Alexandre; Lopes, Artur; Mañé, Ricardo An invariant measure for rational maps, Bol. Soc. Brasil. Mat., 14 (1983) no. 1, p. 45–62 Article  MR 736568 | Zbl 0568.58027

[23] Gignac, William Measures and dynamics on Noetherian spaces (2012) (To appear in J. Geom. Anal. doi:10.1007/s12220-013-9394-9.) MR 3261717

[24] Gubler, Walter Equidistribution over function fields, Manuscripta Math., 127 (2008) no. 4, p. 485–510 Article  MR 2457191 | Zbl 1189.14030

[25] Guedj, Vincent Equidistribution towards the Green current, Bull. Soc. Math. France, 131 (2003) no. 3, p. 359–372 Numdam | MR 2017143 | Zbl 1070.37026

[26] Hartshorne, Robin Algebraic geometry, Springer-Verlag, New York (1977), p. xvi+496 (Graduate Texts in Mathematics, No. 52) MR 463157 | Zbl 0531.14001

[27] Izumi, Shuzo A measure of integrity for local analytic algebras, Publ. Res. Inst. Math. Sci., 21 (1985) no. 4, p. 719–735 Article  MR 817161 | Zbl 0587.32016

[28] Jonsson, Mattias Dynamics on Berkovich spaces in low dimensions (2012) (Prépub. arXiv:1201.1944)

[29] Jonsson, Mattias; Mustaţǎ, Mircea Valuations and asymptotic invariants for sequences of ideals, Ann. Inst. Fourier (Grenoble), 62 (2012) no. 6, p. 2145–2209 ((2013) MR3060755) Article  Numdam | MR 3060755 | Zbl 1272.14016

[30] Lejeune-Jalabert, Monique; Teissier, Bernard Normal cones and sheaves of relative jets, Compositio Math., 28 (1974), p. 305–331 Numdam | MR 379897 | Zbl 0337.14013

[31] Ljubich, Mikhail Entropy properties of rational endomorphisms of the Riemann sphere, Ergodic Theory Dynam. Systems, 3 (1983) no. 3, p. 351–385 Article  MR 741393 | Zbl 0537.58035

[32] Majidi-Zolbanin, Mahdi; Miasnikov, Nikita; Szpiro, Lucien Entropy and flatness in local algebraic dynamics, Pub. Mat., 57 (2013) no. 2, p. 509–544 (doi:10.5565/PUBLMAT_57213_12) Article  MR 3114781

[33] Okuyama, Yûsuke Repelling periodic points and logarithmic equidistribution in non-archimedean dynamics, Acta Arith., 152 (2012) no. 3, p. 267–277 Article  MR 2885787

[34] Okuyama, Yûsuke Fekete configuration, quantitative equidistribution and wandering critical orbits in non-archimedean dynamics, Math. Z., 273 (2013) no. 3-4, p. 811–837 (MR3030679) Article  MR 3030679

[35] Parra, Rodrigo The Jacobian cocycle and equidistribution towards the Green current (2011) (arXiv:1103.4633)

[36] Poineau, Jérôme Les espaces de Berkovich sont angéliques, Bull. Soc. Math. Fr., 141 (2013) no. 2, p. 267-297 MR 3081557

[37] Shafarevich, Igor R. Basic algebraic geometry. 1, Springer-Verlag, Berlin (1994), p. xx+303 (Varieties in projective space, Translated from the 1988 Russian edition and with notes by Miles Reid) MR 1328833 | Zbl 0797.14001

[38] Sibony, Nessim Dynamique des applications rationnelles de k , Dynamique et géométrie complexes (Lyon, 1997), Soc. Math. France, Paris (Panor. Synthèses) 8 (1999), p. 97–185 MR 1760844 | Zbl 1020.37026

[39] Silverman, Joseph Moduli spaces and arithmetic dynamics, American Mathematical Society, Providence, R.I., CRM monograph series, v. 30 (2012) MR 2884382 | Zbl 1247.37004

[40] Szpiro, Lucien; Ullmo, Emmanuel; Zhang, Shou-Wu Équirépartition des petits points, Invent. Math., 127 (1997) no. 2, p. 337–347 Article  MR 1427622 | Zbl 0991.11035

[41] Tougeron, Jean-Claude Idéaux de fonctions différentiables, Springer-Verlag, Berlin (1972), p. vii+219 (Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 71) MR 440598 | Zbl 0251.58001

[42] Ueda, Tetsuo Fatou sets in complex dynamics on projective spaces, J. Math. Soc. Japan, 46 (1994) no. 3, p. 545–555 Article  MR 1276837 | Zbl 0829.58025

[43] Yuan, Xinyi Big line bundles over arithmetic varieties, Invent. Math., 173 (2008) no. 3, p. 603–649 Article  MR 2425137 | Zbl 1146.14016